| Model Number |
6900PTFX |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Codes |
Fatigue (1849); Insufficient Information (4580)
| Date of Event |
03/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with a 31mm 6900ptfx mitral valve underwent a valve-in-valve procedure after an implant duration of 7 years, 5 months due to mitral stenosis.The procedure was successfully performed with a 29mm 9755rsl valve.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.Device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regards to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including coronary artery disease and history of smoking.
Event or Problem Description
It was reported that a patient with a 31mm 6900ptfx mitral valve underwent a valve-in-valve procedure after an implant duration of 7 years, 5 months due to mitral stenosis.The patient presented with fatigue.The procedure was successfully performed with a 29mm 9755rsl valve.